# SDR 06FDEA0220

- Difficulty date: January 16, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL BONDED DOUBLER BS 660 BETWEEN STR 3 - 4 LT.  REMOVED CORROSION ON INTERNAL BONDED DOUBLER AT BS 660 BETWEEN STR 3 & 4 LT   IAW SRM 53-30-1.
